# SDR SIMA20201025003

- Difficulty date: October 25, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEBBING (SKIN) HAS 3 GOUGES AT PREVIOUS REPAIR.  C/A: RE-ACCOMPLISHED 2 EACH REPAIRS ON THE CARGO DOOR INNER LOWER SKIN, IAW EMB 145 SRM 52-30-01 AND ETN-EM-52-043.
